# SDR SWIA2020012147869

- Difficulty date: December 6, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE UPPER FAN COWL HAS TRAILING EDGE WORN AND CHAFFED. 442AT       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED AFT EDGE STRIP ON COWL 442AT PER BOMBARDIER CMM.
